# SDR 2002UALA01265

- Difficulty date: July 31, 2002
- Submitted: August 6, 2002
- Operation: Air carrier
- Aircraft: N542UA
- Make and model: Boeing 757222
- Aircraft serial: 25276
- Aircraft time: 37,414 hours, 13,674 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR FUSELAGE BODY STATION 600-620 HAS SEVERAL DENTS ON SKIN FORWARD OF DOOR 2L.  MAJOR REPAIR ACCOMPLISHED. DOUBLER AND TRIPLER INSTALLED.
